# SDR SWIA201333257

- Difficulty date: April 18, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 28,939 hours, 39,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5523, PLASTIC EMERGENCY EXIT SIGN COVER AT 6A DETACHED.  REPLACED PLASTIC EMERGENCY EXIT SIGN COVER.
